# SDR SWAA2023122926809

- Difficulty date: December 2, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 49,226 hours, 25,511 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BLADE ACCESS PANEL 333AB AT LT HORIZONTAL STAB 2023-750340<[01] REPLACED BLADE ACCESS PANEL 333AB AT LT HORIZONTAL STAB IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9.;[02] TASK COMPLETED
